# SDR REXA2022083000727

- Difficulty date: August 17, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FS333 - FS364  LOCATED AND DRILLED NEW STGR 26R PN: SH670-31372-4S IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED STGR 26R FROM FS 333-364 IAW CRJ 900 SRM 51-42-06-001-001-A01
